# SDR CA000329016

- Difficulty date: March 14, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 7,126 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: 817861018
- Condition: Cracked
- Location: Lt Wing
- Part time: 89,900 hours, 97,100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CF 81-25R5 WAS BEING CARRIED OUT EARLY, 417.2 HRS.   FOUND LEFT WING TOP REAR BOLT (P/N 81786-10-18) WAS INSPECTED AND FOUND CRACKED AND REJECTED.  NEW BOLT INSTALLED.
